# SDR 20000718SH017

- Difficulty date: May 27, 2000
- Submitted: July 18, 2000
- Operation: General aviation
- Aircraft: N497AL
- Make and model: Bell 407
- Aircraft serial: 53172
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: 407310101101
- Condition: Damaged
- Location: Main Rotor Hub
- Part time: 3,185 hours
- Component: Hub, Bell
- Component part number: 407010100115
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DAILY SERVICE CHECK, FOUND ELASTOMERIC SEPARATED FROM SPINDLE.  (X)
